Square functions of Calderón type and applications

  • Dorina Mitrea

    University of Missouri, Columbia, United States
  • John L. Lewis

    University of Kentucky, Lexington, USA


We establish and bounds for a class of square functions which arises in the study of singular integrals and boundary value problems in nonsmooth domains. As an application we present a simplified treatment of a class of parabolic smoothing operators which includes the caloric single layer potential on the boundary of certain minimally smooth noncylindrical domains.

Cite this article

Dorina Mitrea, John L. Lewis, Square functions of Calderón type and applications. Rev. Mat. Iberoam. 17 (2001), no. 1, pp. 1–20

DOI 10.4171/RMI/287